Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




64 Publications

2019 | Preprint | IST-REx-ID: 6313   OA
Arroyo Guevara, Alan M., et al. Extending Drawings of Complete Graphs into Arrangements of Pseudocircles.
View | Files available
 
2019 | Conference Paper | IST-REx-ID: 6647   OA
Fulek, Radoslav, et al. “The Crossing Tverberg Theorem.” 35th International Symposium on Computational Geometry, vol. 129, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2019, p. 38:1-38:13, doi:10.4230/LIPICS.SOCG.2019.38.
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 5986   OA
Lubiw, Anna, et al. “A Proof of the Orbit Conjecture for Flipping Edge-Labelled Triangulations.” Discrete & Computational Geometry, vol. 61, no. 4, Springer Nature, 2019, pp. 880–98, doi:10.1007/s00454-018-0035-8.
View | Files available | DOI | arXiv
 
2019 | Thesis | IST-REx-ID: 6681
Zhechev, Stephan Y. Algorithmic Aspects of Homotopy Theory and Embeddability. IST Austria, 2019, doi:10.15479/AT:ISTA:6681.
View | Files available | DOI
 
2019 | Conference Paper | IST-REx-ID: 6556   OA
Huszár, Kristóf, and Jonathan Spreer. “3-Manifold Triangulations with Small Treewidth.” 35th International Symposium on Computational Geometry (SoCG 2019), vol. 129, Schloss Dagstuhl - Leibniz-Zentrum fuer Informatik, 2019, p. 44:1-44:20, doi:10.4230/LIPIcs.SoCG.2019.44.
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 6563   OA
Filakovský, Marek, and Lukas Vokřínek. “Are Two given Maps Homotopic? An Algorithmic Viewpoint.” Foundations of Computational Mathematics, Springer Nature, 2019, doi:10.1007/s10208-019-09419-x.
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 6638   OA
Silva, André, et al. “Graphs with at Most One Crossing.” Discrete Mathematics, Elsevier, 2019, doi:10.1016/j.disc.2019.06.031.
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 5857
Fulek, Radoslav, and János Pach. “Thrackles: An Improved Upper Bound.” Discrete Applied Mathematics, vol. 259, no. 4, Elsevier, 2019, pp. 266–231, doi:10.1016/j.dam.2018.12.025.
View | Files available | DOI
 
2018 | Conference Paper | IST-REx-ID: 186   OA
Fulek, Radoslav, and Jan Kynčl. The ℤ2-Genus of Kuratowski Minors. Vol. 99, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2018, pp. 401–4014, doi:10.4230/LIPIcs.SoCG.2018.40.
View | DOI | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 5790   OA
Chaplick, Steven, et al. “Extending Partial Representations of Circle Graphs.” Journal of Graph Theory, Wiley, 2018, doi:10.1002/jgt.22436.
View | DOI | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 6774   OA
Filakovský, Marek, et al. “Computing Simplicial Representatives of Homotopy Group Elements.” Journal of Applied and Computational Topology, vol. 2, no. 3–4, Springer, 2018, pp. 177–231, doi:10.1007/s41468-018-0021-5.
View | Files available | DOI
 
2018 | Conference Paper | IST-REx-ID: 5791   OA
Fulek, Radoslav, and Csaba D. Tóth. Crossing Minimization in Perturbed Drawings. Vol. 11282, Springer, 2018, pp. 229–41, doi:10.1007/978-3-030-04414-5_16.
View | DOI | Download (ext.) | arXiv
 
2018 | Conference Paper | IST-REx-ID: 309   OA
Akitaya, Hugo, et al. Recognizing Weak Embeddings of Graphs. ACM, 2018, pp. 274–92, doi:10.1137/1.9781611975031.20.
View | DOI | Download (ext.) | arXiv
 
2018 | Conference Paper | IST-REx-ID: 184   OA
Goaoc, Xavier, et al. Shellability Is NP-Complete. Vol. 99, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2018, p. 41:1-41:16, doi:10.4230/LIPIcs.SoCG.2018.41.
View | Files available | DOI
 
2018 | Conference Paper | IST-REx-ID: 285   OA
Huszár, Kristóf, et al. On the Treewidth of Triangulated 3-Manifolds. Vol. 99, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2018, p. 46, doi:10.4230/LIPIcs.SoCG.2018.46.
View | Files available | DOI | arXiv
 
2018 | Journal Article | IST-REx-ID: 425   OA
Matoušek, Jiří, et al. “Embeddability in the 3-Sphere Is Decidable.” Journal of the ACM, vol. 65, no. 1, 5, ACM, 2018, doi:10.1145/3078632.
View | Files available | DOI | Download (ext.)
 
2018 | Journal Article | IST-REx-ID: 742   OA
Dotterrer, Dominic, et al. “On Expansion and Topological Overlap.” Geometriae Dedicata, vol. 195, no. 1, Springer, 2018, pp. 307–317, doi:10.1007/s10711-017-0291-4.
View | Files available | DOI
 
2018 | Conference Paper | IST-REx-ID: 185   OA
Fulek, Radoslav, and Jan Kynčl. Hanani-Tutte for Approximating Maps of Graphs. Vol. 99, 39, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2018, doi:10.4230/LIPIcs.SoCG.2018.39.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 5960   OA
Rohou, Simon, et al. “Proving the Existence of Loops in Robot Trajectories.” The International Journal of Robotics Research, vol. 37, no. 12, SAGE Publications, 2018, pp. 1500–16, doi:10.1177/0278364918808367.
View | DOI | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 6355   OA
Akopyan, Arseniy, and Sergey Avvakumov. “Any Cyclic Quadrilateral Can Be Inscribed in Any Closed Convex Smooth Curve.” Forum of Mathematics, Sigma, vol. 6, Cambridge University Press, 2018, p. e7, doi:10.1017/fms.2018.7.
View | Files available | DOI | arXiv
 

Filters and Search Terms

type<>research_data

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed